BibTeX record journals/appml/YeLLSM16

download as .bib file

@article{DBLP:journals/appml/YeLLSM16,
  author    = {Yujian Ye and
               Zhihui Li and
               Chunxia Li and
               Shoufeng Shen and
               Wen{-}Xiu Ma},
  title     = {A generalized Dirac soliton hierarchy and its bi-Hamiltonian structure},
  journal   = {Appl. Math. Lett.},
  volume    = {60},
  pages     = {67--72},
  year      = {2016}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics